# SDR UPS98825845

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 575083766
- Condition: Cracked
- Location: Bs 641
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 641 BETWEEN STR 26R TO 27R, SHEAR TIE HAS A 2 INCH CRACK.  REMOVED FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE IAW SRM 53-4-1 FIG 40 AND DWG 5750837.
